# SDR AALA20160403003

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 90,891 hours, 14,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 1100
- Condition: Inoperative
- Location: Cabin
- Part time: 41,512 hours, 1,984 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS AT SEATS 32HJ - 41HJ INOPERATIVE.  R & R POWER SUPPLY ASSEMBLY M735.  SYS CHECKED NORMAL.
